Missed Dose & PEP
Dec 27, 2004
I started PEP (1 Sustiva at night and 2 Trivizir at 12 hours each) 15 days ago for high risk sexual exposure. Last night, I forgot to take my Sustiva and Trivizir combo. This morning I did not immediately take the Sustiva because I needed to be at work and I cannot funtion on the stuff. I did immediately take the Trivizir. Did I ruin my PEP!?!
Response from Dr. Frascino
Nope! Although it's obviously preferable to take all the doses, missing one Sustiva will not ruin PEP. In fact, a four-drug regimen Trizivir (Retrovir, Epivir and abacavir) plus Sustiva is quite aggressive for PEP. Many physicians use only a two- or at the most, a three-drug combo. Many avoid Sustiva for PEP mainly due to the central nervous system effects. So at any rate, you can relax. No harm done. OK?
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Pain In Penis A Symptom Of HIV?
- Bronchitis After French Kissing Worried I Have HIV
- Hair Loss After Sucking Penis Worried I Have HIV
- Itchy Scrotum After Handjob Sign Of HIV AIDS
- Itchy Vagina After Licking Rectum Sign Of HIV AIDS
- Sore Testicles After Getting A Tattoo Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.